RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 2, Pages 290–292 (Mi dan35277)  

MATHEMATICS

An application of the dispersion method in additive problems with a bounded collection of prime numbers

T. M. Fedulova

Kuibyshev State Pedagogical Institute

Full text: PDF file (374 kB)

Bibliographic databases:
UDC: 511
Presented: Ю. В. Линник
Received: 18.07.1969

Citation: T. M. Fedulova, “An application of the dispersion method in additive problems with a bounded collection of prime numbers”, Dokl. Akad. Nauk SSSR, 191:2 (1970), 290–292

Citation in format AMSBIB
\Bibitem{Fed70}
\by T.~M.~Fedulova
\paper An application of the dispersion method in additive problems with a bounded collection of prime numbers
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 2
\pages 290--292
\mathnet{http://mi.mathnet.ru/dan35277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0263763}
\zmath{https://zbmath.org/?q=an:0221.10049}


Linking options:
  • http://mi.mathnet.ru/eng/dan35277
  • http://mi.mathnet.ru/eng/dan/v191/i2/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020